Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

July 21, 2018Bleckley County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2018, 9:01 AM EDT for Bleckley County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2018, 9:01 AM EDT (13:01 UTC)
Expired
Jul 21, 2018, 9:30 AM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Wind
40

County Bleckley County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.0 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

654 
WWUS82 KFFC 211301
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
901 AM EDT SAT JUL 21 2018
 
GAZ074-083>085-096-097-211330-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Twiggs GA-
901 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN
LAURENS...NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES
UNTIL 930 AM EDT...

At 901 AM EDT...a line of strong thunderstorms was along a line
extending from near Robins Air Force Base to near Nicklesville to
near Oconee...and moving southeast at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Wrightsville, Jeffersonville, East Dublin, Dudley, Harrison,
Toomsboro, Oconee, Danville, Montrose, Allentown, Tarversville,
Spann, Donovan, Tuckers Crossroad, Nicklesville, Pringle, Lovett,
District Path and Harlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3248 8293 3242 8314 3245 8318 3240 8324
      3238 8330 3262 8352 3271 8321 3294 8300
      3280 8260
TIME...MOT...LOC 1301Z 316DEG 35KT 3258 8353 3266 8316 3292 8292 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 4:10 AM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 21, 4:10 AM EDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
410 AM EDT Sat Jul 21 2018

...Severe Thunderstorm Watch In Effect Until 10AM...

.SHORT TERM /Today through Sunday/...
Severe thunderstorm event ongoing this evening as outflow driven
complex moves out of the Tennessee Valley and into the local area.
Impressive cold pool driving this activity with temperatures in
the mid 60s in it's wake, not too bad for this time of year.
Outflow over Tennessee is moving SW which should allow western
tier counties to get in on the act before the night is through and
current severe thunderstorm watch configuration handles this well.

Not a ton of instability to work with but temps aloft continue to
cool with -10C values creeping into far north GA at 500 mb. May
prove to be more difficult for MCS to maintain itself once it gets
to the metro and Central GA, but given the strength of
aforementioned cold pool and the fact that NW flow events are over
achievers typically, will continue high pop and svr wording for
most of the area.

This first wave is sure to disrupt the environment for a time this
morning and perhaps into the early afternoon, increasing the
uncertainty for timing of additional storms. NAMNest which has had
the best handle on this activity tonight shows a decent break in
activity for the remainder of the day once this initial activity
clears. In fact , it is Sat evening before next wave enters and
sparks additional strong to severe storm development. Leaned this
way in the grids although keep some form of pops through the
entire day given the uncertainty.

Upper low continues to move southward over the local area through
Sunday with cold temps aloft for this time of year continuing.
Impulses will traverse the overall trough from time to time with
continued timing issues but chances of seeing a cluster move
across most of the area sometime on Sunday looks high.

Deese

.LONG TERM /Sunday Night through Friday/...
The forecast area will be under the influence of an upper level
trough/Low pressure system during the long term that is forecast
to hang around through Wednesday before weakening on Thursday with
generally weak WNW flow aloft predominating Thursday and Friday.

Plenty of moisture and instability will be associated with the low
pressure/trough system allowing for scattered to numerous showers
and thunderstorms.

Forecast High temperatures will run a few to several degrees below
normal through Wednesday and then close to normal Thursday and Friday.
Forecast low temperatures are running close to normal.

BDL

&&

.AVIATION...
06Z UPDATE...

Much of this forecast will depend upon evolution of a series of
storm systems to affect the area over the next 36 hours. The
first of these is moving through NE GA currently with a second
moving in from Kentucky. Have inserted a TEMPO for ATL area sites
but recent indications are first system may miss to the east.
Timing is very difficulty with these systems but have inserted a
separate Prob30 for late afternoon for possible re-development of
storms. Wind calm currently over ATL but should shift to west
with time this morning and remain there for the remainder of this
TAF cycle.

//ATL CONFIDENCE...06Z UPDATE...

Medium on TSRA chances and timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          88  70  88  69 /  60  50  30  30
Atlanta         89  72  88  70 /  70  50  40  30
Blairsville     82  64  79  63 /  60  50  60  40
Cartersville    89  69  87  68 /  70  50  50  30
Columbus        92  74  92  72 /  40  40  30  30
Gainesville     86  69  85  68 /  70  50  40  30
Macon           90  72  91  70 /  50  40  30  30
Rome            90  69  87  68 /  70  40  50  30
Peachtree City  90  71  89  69 /  70  40  30  30
Vidalia         91  74  91  73 /  40  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 AM EDT this morning for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Butts...Carroll...Catoosa...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Lumpkin...Madison...
Meriwether...Monroe...Morgan...Murray...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Talbot...Troup...
Twiggs...Union...Upson...Walker...Walton...Washington...White...
Whitfield...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...Deese
Hazardous weather outlook, Jul 21, 4:35 AM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
435 AM EDT Sat Jul 21 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
435 AM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected across
the area today and tonight. Isolated to scattered severe storms
can be expected. The most likely hazards will be damaging winds,
large hail, frequent lightning and minor flooding from heavy
rainfall.
A tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms can be expected Sunday
through Friday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Local storm report, Jul 21, 8:37 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     LIGHTNING        1 SSE HICKORY FLAT      34.17N  84.42W
07/21/2018                   CHEROKEE           GA   EMERGENCY MNGR

            A HOUSE WAS STRUCK BY LIGHTNING ON OWENS FARM LANE.

&&

EVENT NUMBER FFC1800656

LREAVES
Local storm report, Jul 21, 8:41 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     LIGHTNING        1 WNW BRIDGEMILL        34.18N  84.56W
07/21/2018                   CHEROKEE           GA   EMERGENCY MNGR

            A HOUSE WAS STRUCK BY LIGHTNING ON BRIDGE MILL AVE.

&&

EVENT NUMBER FFC1800657

LREAVES
Local storm report, Jul 21, 8:50 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     TSTM WND DMG     2 E JOHNS CREEK         34.05N  84.14W
07/21/2018                   FULTON             GA   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES WERE REPORTED DOWN ON
            BELLACREE ROAD AND BELL ROAD.

&&

EVENT NUMBER FFC1800658

LREAVES
Local storm report, Jul 21, 8:55 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     TSTM WND DMG     1 ENE GAINESVILLE       34.30N  83.81W
07/21/2018                   HALL               GA   BROADCAST MEDIA

            TREES AND POWER LINES WERE REPORTED DOWN IN THE ROADWAY
            ON HIGHWAY 129 AT SOUTH ENOTA DRIVE.

&&

EVENT NUMBER FFC1800659

LREAVES
Local storm report, Jul 21, 8:57 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     1 NNW NEWNAN            33.38N  84.80W
07/21/2018                   COWETA             GA   EMERGENCY MNGR

            EM REPORT OF A TREE DOWN ON A HOUSE OFF MANSOUR CIRCLE,
            IN THE TOWN OF NEWNAN. ADDITIONAL TREE DOWN JUST NORTH
            OF THIS LOCATION. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1800660

DJN
Special weather statement, Jul 21, 9:01 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
901 AM EDT SAT JUL 21 2018

GAZ074-083>085-096-097-211330-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Twiggs GA-
901 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN
LAURENS...NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES
UNTIL 930 AM EDT...

At 901 AM EDT...a line of strong thunderstorms was along a line
extending from near Robins Air Force Base to near Nicklesville to
near Oconee...and moving southeast at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Wrightsville, Jeffersonville, East Dublin, Dudley, Harrison,
Toomsboro, Oconee, Danville, Montrose, Allentown, Tarversville,
Spann, Donovan, Tuckers Crossroad, Nicklesville, Pringle, Lovett,
District Path and Harlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3248 8293 3242 8314 3245 8318 3240 8324
      3238 8330 3262 8352 3271 8321 3294 8300
      3280 8260
TIME...MOT...LOC 1301Z 316DEG 35KT 3258 8353 3266 8316 3292 8292

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 AM EDTSevere Thunderstorm WarningFFCFannin55 min
Jul 21, 2:07 AM EDTSpecial Weather StatementFFCUnion38 min
Jul 21, 2:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray43 min
Jul 21, 2:39 AM EDTSpecial Weather StatementFFCTowns, Union36 min
Jul 21, 2:50 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, Union, White40 min
Jul 21, 2:58 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Jul 21, 3:04 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more41 min
Jul 21, 3:22 AM EDTSpecial Weather StatementFFCWhite23 min
Jul 21, 3:41 AM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Lumpkin49 min
Jul 21, 3:46 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray44 min
Jul 21, 4:01 AM EDTSpecial Weather StatementFFCMurray59 min
Jul 21, 4:04 AM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield26 min
Jul 21, 4:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jul 21, 4:29 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Lumpkin, Pickens46 min
Jul 21, 4:31 AM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson44 min
Jul 21, 4:33 AM EDTSpecial Weather StatementFFCCatoosa, Dade27 min
Jul 21, 4:41 AM EDTFlash Flood WarningFFCFannin, Gilmer, Murray6 hr
Jul 21, 4:56 AM EDTSpecial Weather StatementFFCDade, Walker34 min
Jul 21, 5:09 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Murray, Pickens51 min
Jul 21, 5:14 AM EDTSpecial Weather StatementFFCHall31 min
Jul 21, 5:16 AM EDTSpecial Weather StatementFFCClarke29 min
Jul 21, 5:37 AM EDTSpecial Weather StatementFFCBartow23 min
Jul 21, 5:44 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens46 min
Jul 21, 5:50 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Floyd25 min
Jul 21, 6:06 AM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 6:10 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton50 min
Jul 21, 6:17 AM EDTSpecial Weather StatementFFCPolk28 min
Jul 21, 6:19 AM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Jul 21, 6:25 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Oconee, Walton50 min
Jul 21, 6:29 AM EDTSpecial Weather StatementFFCJackson31 min
Jul 21, 6:41 AM EDTSpecial Weather StatementFFCDouglas, Haralson34 min
Jul 21, 6:46 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale29 min
Jul 21, 7:03 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Putnam, Walton42 min
Jul 21, 7:12 AM EDTSpecial Weather StatementFFCClayton, Henry, Newton, Rockdale33 min
Jul 21, 7:14 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Fayette31 min
Jul 21, 7:38 AM EDTSpecial Weather StatementFFCPutnam37 min
Jul 21, 7:41 AM EDTSpecial Weather StatementFFCButts, Jasper, Spalding34 min
Jul 21, 7:43 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 21, 8:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Lamar, Monroe30 min
Jul 21, 8:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jul 21, 8:08 AM EDTSpecial Weather StatementFFCHancock37 min
Jul 21, 8:24 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Twiggs, Wilkinson36 min
Jul 21, 8:26 AM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 21, 8:33 AM EDTRiver Flood WarningFFCGwinnett78 min
Jul 21, 9:05 AM EDTSpecial Weather StatementFFCCrawford, Harris, Talbot, Taylor25 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more28 min
Jul 21, 9:34 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Johnson, Laurens, Treutlen26 min
Jul 21, 9:39 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor51 min
Jul 21, 9:59 AM EDTSpecial Weather StatementFFCChattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more31 min
Jul 21, 10:00 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler30 min
Jul 21, 10:08 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter52 min
Jul 21, 10:15 AM EDTSevere Thunderstorm WarningFFCSumter45 min
Jul 21, 10:20 AM EDTSpecial Weather StatementFFCWebster25 min
Jul 21, 10:23 AM EDTSpecial Weather StatementFFCTelfair37 min
Jul 21, 10:37 AM EDTSpecial Weather StatementFFCCrisp, Wilcox53 min
Jul 21, 10:48 AM EDTSpecial Weather StatementFFCWebster12 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard43 min
Jul 21, 5:34 PM EDTSevere Thunderstorm WarningFFCHaralson41 min
Jul 21, 5:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard34 min
Jul 21, 5:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Jul 21, 5:57 PM EDTSpecial Weather StatementFFCTroup33 min
Jul 21, 6:00 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton30 min
Jul 21, 6:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield29 min
Jul 21, 6:03 PM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 21, 6:31 PM EDTSpecial Weather StatementFFCMurray29 min
Jul 21, 6:34 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 21, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup32 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton45 min
Jul 21, 7:03 PM EDTSpecial Weather StatementFFCMurray42 min
Jul 21, 7:12 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 21, 7:27 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale33 min
Jul 21, 7:29 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton46 min
Jul 21, 7:30 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Jul 21, 7:46 PM EDTSevere Thunderstorm WarningFFCStewart44 min
Jul 21, 7:48 PM EDTSpecial Weather StatementFFCUnion42 min
Jul 21, 7:51 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 7:57 PM EDTSpecial Weather StatementFFCBartow, Floyd33 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.